Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Annales Mathematicae Silesianae

Editor-in-Chief: Sablik, Maciej

1 Issue per year


Mathematical Citation Quotient (MCQ) 2016: 0.10

Open Access
Online
ISSN
2391-4238
See all formats and pricing
More options …

Fixed Point Results Satisfying Rational Type Contractive Conditions in Complex Valued Metric Spaces

Poom Kumam
  • Corresponding author
  • Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), 126 Pracha Uthit Road, Bang Mod, Thung Khru, Bangkok 10140, Thailand
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Muhammad Sarwar / Mian Bahadur Zada
Published Online: 2016-09-23 | DOI: https://doi.org/10.1515/amsil-2016-0003

Abstract

The aim of this manuscript is to establish fixed point results satisfying contractive conditions of rational type in the setting of complex valued metric spaces. The derived results generalize and extend some well known results in the existing literature.

Keywords: complex valued metric spaces; common fixed points; self-maps; Cauchy sequence; contractive conditions

MSC 2010: 47H10; 54H25

References

  • [1] Azam A., Fisher B., Khan M., Common fixed point theorems in complex valued metric spaces, Numer. Funct. Anal. Optim. 32 (2011), no. 3, 243–253.Web of ScienceCrossrefGoogle Scholar

  • [2] Banach S., Sur les opérations dans les ensembles abstraits et leurs applications aux equations integrales, Fund. Math. 3 (1922), 133–181.Google Scholar

  • [3] Klin-eam C., Suanoom C., Some common fixed point theorems for generalized contractive type mappings on complex valued metric spaces, Abstr. Appl. Anal. 2013, Art. ID 604215, 6 pp.Google Scholar

  • [4] Kumar T.S., Hussain R.J., Common fixed point theorems in complex valued metric spaces, Int. J. Innov. Res. Sci. Engrg. 2 (2014), no. 14, 834–838.Google Scholar

  • [5] Rouzkard F., Imdad M., Some common fixed point theorems on complex valued metric spaces, Comput. Math. Appl. 64 (2012), no. 6, 1866–1874.CrossrefWeb of ScienceGoogle Scholar

  • [6] Sitthikul K., Saejung S., Some fixed point theorems in complex valued metric space, Fixed Point Theory Appl. 2012, 189, 11 pp.CrossrefGoogle Scholar

  • [7] Sintunavarat W., Kumam P., Common fixed point theorem for a pair of weakly compatible mappings in fuzzy metric space, J. Appl. Math. 2011, Art. ID 637958, 14 pp.Google Scholar

  • [8] Sintunavarat W., Kumam P., Generalized common fixed point theorems in complex valued metric spaces and applications, J. Inequal. Appl. 2012, 84, 12 pp.Web of ScienceCrossrefGoogle Scholar

About the article

Received: 2015-10-09

Revised: 2016-03-05

Accepted: 2016-03-15

Published Online: 2016-09-23

Published in Print: 2016-09-01


Citation Information: Annales Mathematicae Silesianae, Volume 30, Issue 1, Pages 89–110, ISSN (Online) 0860-2107, DOI: https://doi.org/10.1515/amsil-2016-0003.

Export Citation

© 2016 Poom Kumam et al., published by De Gruyter Open. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in